Woman suffers rash after AstraZeneca vaccine
Credit: BPM Media
News

Woman Suffers Agonizing Rash After AstraZeneca COVID Vaccine

A 41-year-old Scottish woman who received a COVID-19 vaccine broke out in a severe rash that has left her in agony more than two weeks after her fateful jab, according to a report.

Leigh King, of Wishaw in North Lanarkshire, got her first dose of the Oxford-AstraZeneca vaccine on March 12 but is still suffering from intense pain from the rash, which covers her face, chest and arms, the Wishaw Press reports.

“My skin was so sore and constantly hot. I have never felt pain like this – it has been a horrible experience,” said the hairdresser, the mother of a 13-year-old autistic boy named Aidan.

“I am a very healthy person and am not on any medication or anything like that. I am not even in a vulnerable category,” King told the news outlet. “I only got the vaccine as I am an unpaid carer for my son, who has autism and mobility issues.”

She added: “I haven’t even been able to care for him since I got the vaccine as I am in such pain.”

King said she began to feel the alarming reaction almost immediately after receiving the shot at the Ravenscraig super center.

“It was a horrible feeling. Never in my life was I prepared for what I was about to experience,” she said. “To say it’s been the worst time of my life is an absolute understatement.”

She said a letter she received the day of her inoculation instructed her to seek medical help if side effects persisted after 48 hours.

“I went to Wishaw A&E but was turned away,” she told the newspaper, referring to “Accident and Emergency,” the equivalent of an ER.

“I went back twice more and the last time I was in such pain I could barely walk out the hospital,” King added.

She said the condition has seriously affected her ability to care for her child.

“Aidan has also found this whole thing difficult. He is scared to come near me because of how my skin looks and he struggles to understand what is going on,” King told the Wishaw Press. Read Full Article >

More in:News

Leave a Comment